Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 105, Issue 2
Publication Date: 2005

R.M. Brits, L. Lindeboom, H. Raubenheimer. On ideals of generalised invertible elements in Banach algebras. 105A(2):1-10. [FullText]
Ljiljana Arambasic. Irreducible representations of Hilbert C*-modules. 105A(2):11-24. [FullText]
Alexander V. Kiselev. Some spectral properties of the non-self-adjoint Friedrichs model operator. 105A(2):25-46. [FullText]
Emil Skoldberg. The homology of Heisenberg Lie algebras over fields of characteristic two. 105A(2):47-49. [FullText]
Housila P. Singh, Rajesh Singh, Mariano Ruiz Espejo, M. Delgado Pineda, Saralees Nadarajah. On the efficiency of a dual to ratio-cum-product estimator in sample surveys. 105A(2):51-56. [FullText]
M. Cho, T. Huruya, C. Li. Trace formulae associated with the polar decomposition of operators. 105A(2):57-69. [FullText]
Antoni Wawrzynczyk. Harte theorem for Waelbroeck algebras. 105A(2):71-77. [FullText]
Juan Bés, Kit C. Chan, Rebecca Sanders. Every weakly sequentially hypercyclic shift is norm hypercyclic. 105A(2):79-85. [FullText]
Henrik Petersson. Supercyclic and hypercyclic non-convolution operators on Hilbert—Schmidt entire functions. 105A(2):87-101. [FullText]
Dominique Guillot, Thomas Ransford. Bloch's theorem for algebroid multifunctions II. 105A(2):103-109. [FullText]